Scenario: someone has been taking Xanax for x amount of time and has developed a physical dependence on it. They are told to stop taking the Xanax and substitute w/ Klonopin which takes several weeks to reach steady-state. Is this, in your opinion, dangerous? My assumption is this has the same effect as just stopping the Xanax cold-turkey which can lead to serious complications.
I am suprised at the number of people who have posted here, over the last few months, that have found themselves in this situation (or something very similar) because their doctor is grossly misinformed.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.